Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 333, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Cosmic approximate limits and fixed points
J. Segal and T. Watanabe.
Trans. Amer. Math. Soc. 333 (1992), 1-61
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1145962
On the Künneth formula for intersection cohomology
Daniel C. Cohen, Mark Goresky and Lizhen Ji.
Trans. Amer. Math. Soc. 333 (1992), 63-69
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1052904
Homotopy invariants of nonorientable $4$-manifolds
Myung Ho Kim, Sadayoshi Kojima and Frank Raymond.
Trans. Amer. Math. Soc. 333 (1992), 71-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1028758
The level manifold of a generalized Toda equation hierarchy
Yoshimasa Nakamura.
Trans. Amer. Math. Soc. 333 (1992), 83-94
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1062867
The classification of spinors under $GSpin_{14}$ over finite fields
Xiao-Wei Zhu.
Trans. Amer. Math. Soc. 333 (1992), 95-114
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1102227
$v_{1}$-periodic homotopy groups of exceptional Lie groups: torsion-free cases
Martin Bendersky, Donald M. Davis and Mamoru Mimura.
Trans. Amer. Math. Soc. 333 (1992), 115-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1116310
Noncommutative matrix Jordan algebras
Robert B. Brown and Nora C. Hopkins.
Trans. Amer. Math. Soc. 333 (1992), 137-155
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1068925
Fourier multipliers on Lipschitz curves
Alan McIntosh and Tao Qian.
Trans. Amer. Math. Soc. 333 (1992), 157-176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1062194
Boundaries of Markov partitions
Jonathan Ashley, Bruce Kitchens and Matthew Stafford.
Trans. Amer. Math. Soc. 333 (1992), 177-201
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1073772
Removing point singularities of Riemannian manifolds
P. D. Smith and Deane Yang.
Trans. Amer. Math. Soc. 333 (1992), 203-219
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1052910
Capacitability theorem in measurable gambling theory
A. Maitra, R. Purves and W. Sudderth.
Trans. Amer. Math. Soc. 333 (1992), 221-249
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1140918
The regular module problem. I
T. R. Berger, B. B. Hargraves and C. Shelton.
Trans. Amer. Math. Soc. 333 (1992), 251-274
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1055566
Hilbert’s tenth problem for rings of algebraic functions in one variable over fields of constants of positive characteristic
Alexandra Shlapentokh.
Trans. Amer. Math. Soc. 333 (1992), 275-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1091233
Résolvant généralisé et séparation des points singuliers quasi-Fredholm
J.-Ph. Labrousse and M. Mbekhta.
Trans. Amer. Math. Soc. 333 (1992), 299-313
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1057780
Adjoint transform, overconvexity and sets of constant width
François Bavaud.
Trans. Amer. Math. Soc. 333 (1992), 315-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1132431
Distortion theorems for Bloch functions
Xiang Yang Liu and David Minda.
Trans. Amer. Math. Soc. 333 (1992), 325-338
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1055809
Uniqueness of radial solutions of semilinear elliptic equations
Man Kam Kwong and Yi Li.
Trans. Amer. Math. Soc. 333 (1992), 339-363
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1088021
Global existence, large time behavior and life span of solutions of a semilinear parabolic Cauchy problem
Tzong-Yow Lee and Wei-Ming Ni.
Trans. Amer. Math. Soc. 333 (1992), 365-378
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1057781
Examples of capacity for some elliptic operators
Jang-Mei Wu.
Trans. Amer. Math. Soc. 333 (1992), 379-395
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1062196
Connected simple systems, transition matrices, and heteroclinic bifurcations
Christopher McCord and Konstantin Mischaikow.
Trans. Amer. Math. Soc. 333 (1992), 397-422
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1059711
Some integrable subalgebras of the Lie algebras of infinite-dimensional Lie groups
J. Leslie.
Trans. Amer. Math. Soc. 333 (1992), 423-443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1059710
On $q$-analogues of the Fourier and Hankel transforms
Tom H. Koornwinder and René F. Swarttouw.
Trans. Amer. Math. Soc. 333 (1992), 445-461
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1069750
An analogue of Siegel’s $𝜑$-operator for automorphic forms for $GL_{n}(Z)$
Douglas Grenier.
Trans. Amer. Math. Soc. 333 (1992), 463-477
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1066443